教師資料查詢 | 類別: 期刊論文 | 教師: 王正一 WANG CHENG-YI (瀏覽個人網頁)

標題:Multiple attribute decision making based on interval-valued intuitionistic fuzzy sets, linear programming methodology, and the extended TOPSIS method
學年106
學期1
出版(發表)日期2017/08/01
作品名稱Multiple attribute decision making based on interval-valued intuitionistic fuzzy sets, linear programming methodology, and the extended TOPSIS method
作品名稱(其他語言)
著者王正一; Wang, Cheng-yi; 陳錫明; Chen, Shyi-ming
單位
出版者
著錄名稱、卷期、頁數Information Sciences, vol 397–398, pp. 155-167
摘要In recent years, some multiple attribute decision making (MADM) methods have been presented based on interval-valued intuitionistic fuzzy sets (IVIFSs). In this paper, we propose a new MADM method based on IVIFSs, the linear programming (LP) methodology, and the extension of the technique for order preference by similarity to ideal solution (TOPSIS) method, where the LP methodology is used to obtain optimal weights of attributes. The proposed method can overcome the drawbacks of the existing methods for MADM in interval-valued intuitionistic fuzzy (IVIF) environments.
關鍵字Interval-valued intuitionistic fuzzy sets; Linear programming methodology; Multiple attribute decision making; TOPSIS
語言英文
ISSN
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!